# SDR SWAA2025100821754

- Difficulty date: October 6, 2025
- Submitted: October 8, 2025
- Operation: Air carrier
- Aircraft: N906WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36887
- Aircraft time: 57,443 hours, 33,502 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Stop
- Condition: Missing
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PLASTIC STOPPER ON AFT REAR, LEFT DOOR GIRT BAR MISSING ON RIGHT SIDE.   REPLACED MISSING EVAC RELEASE STOP IAW AMM 25-66-00.
